# SDR BMAC060007

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N531P
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- Engine: Garrtt TPE3311
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 312111
- Part serial: 2586
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM DOES NOT TEST PROPERLY. (2 LIGHTS OUT)  REMOVED AND REPLACED FORWARD POWER SUPPLY UNIT AND 4 BATTERY PACKS P/N AD3128.
